American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Hartmann. Extremely weak interpolation in $H^{\infty}$. Proc. Amer. Math. Soc. 140 (2012) 2411-2416.
Abstract, references, and article information   
View Article: PDF

[3] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information   
View Article: PDF

[4] Oliver Roth, Stephan Ruscheweyh and Luis Salinas. A note on generating functions for Hausdorff moment sequences. Proc. Amer. Math. Soc. 136 (2008) 3171-3176. MR 2407081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arne Stray. Restrictions of the disc algebra described locally. Proc. Amer. Math. Soc. 136 (2008) 2933-2936. MR 2399060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Pascuas. A note on interpolation by Bloch functions. Proc. Amer. Math. Soc. 135 (2007) 2127-2130. MR 2299490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Tung. Zero sets and interpolating sets in Fock spaces. Proc. Amer. Math. Soc. 134 (2006) 259-263. MR 2170566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] António Serra. Interpolating sequences in harmonically weighted Dirichlet spaces. Proc. Amer. Math. Soc. 131 (2003) 2809-2817. MR 1974338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gelu Popescu. A lifting theorem for symmetric commutants. Proc. Amer. Math. Soc. 129 (2001) 1705-1711. MR 1814100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tiberiu Constantinescu and Aurelian Gheondea. The Schur algorithm and coefficient characterizations for generalized Schur functions. Proc. Amer. Math. Soc. 128 (2000) 2705-2713. MR 1670430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. Korenblum, A. Mascuilli and J. Panariello. A generalization of Carleman's uniqueness theorem and a discrete Phragmén-Lindelöf theorem. Proc. Amer. Math. Soc. 126 (1998) 2025-2032. MR 1443835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ricardo Estrada. Vector moment problems for rapidly decreasing smooth functions of several variables. Proc. Amer. Math. Soc. 126 (1998) 761-768. MR 1422866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leonhard Frerick and Jürgen Müller. Infinite Taylor interpolation. Proc. Amer. Math. Soc. 125 (1997) 3331-3337. MR 1403126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mourad E. H. Ismail and Mizan Rahman. Ladder operators for Szegö polynomials and related biorthogonal rational functions . Proc. Amer. Math. Soc. 124 (1996) 2149-2159. MR 1350949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hari Bercovici and Adele Zucchi. Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996) 2109-2113. MR 1322912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Konstantin M. Dyakonov. Interpolating functions of minimal norm, star-invariant subspaces and kernels of Toeplitz operators . Proc. Amer. Math. Soc. 116 (1992) 1007-1013. MR 1100649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Keiji Izuchi. Interpolating sequences in a homeomorphic part of $H\sp \infty$ . Proc. Amer. Math. Soc. 111 (1991) 1057-1065. MR 1045593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jim Agler. Nevanlinna-Pick interpolation on Sobolev space . Proc. Amer. Math. Soc. 108 (1990) 341-351. MR 986645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Nicolau. The coefficients of Nevanlinna's parametrization are not in $H\sp p$ . Proc. Amer. Math. Soc. 106 (1989) 115-117. MR 953745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. K. Varma. Complex interpolating polynomials . Proc. Amer. Math. Soc. 103 (1988) 125-130. MR 938655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Olav Njåstad. Unique solvability of an extended Stieltjes moment problem . Proc. Amer. Math. Soc. 102 (1988) 78-82. MR 915720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. L. Schiff and W. J. Walker. A sampling theorem for analytic functions . Proc. Amer. Math. Soc. 99 (1987) 737-740. MR 877049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. L. Belna, S. A. Obaid and D. C. Rung. Geometric conditions for interpolation . Proc. Amer. Math. Soc. 88 (1983) 469-475. MR 699416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Knut Øyma and Serge Rookshin. Derivatives of $H\sp{p}$ functions . Proc. Amer. Math. Soc. 84 (1982) 97-98. MR 633286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2